# SDR DALA1240660918

- Difficulty date: May 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Condition: Corroded
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR 14TH STEP FROM BOTTOM RISER HAS CORROSION.  FOUND OUT OF LIMITS.  REPLACED RT ANGLE IAW SRM 51-10-01.
